# SDR CA151127010

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 6,947 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3497 · Navigation System Wiring
- Part: Cable
- Condition: Shorted
- Location: Gps Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT INDICATION OF POSITION AND FLIGHT DATA. TROUBLESHOOTING INDICATED GPS ANTENNA SYSTEM, FOUND SECTION OF GPS ANTENNA CABLE SHORTED TO CABLE SHIELD AT TRANSCEIVER BOX, CONNECTOR.  SUSPECT GPS ANTENNA CABLE CONNECTOR TERMINAL IS INTERNALLY SHORTED.
